Love Is In The Air… Our Top Valentines Gifts For Him!

It’s that time again peeps! Just when you thought you had exhausted all your gifting ideas, inspiration and energy, Valentine’s Day is back to get your thinking juices flowing!

The perfect excuse to really spoil your better half and show them just what they mean to you, Vday complete your big day plans with a table somewhere they love booked, a card with plenty of cringe in and something from our huge collection of Valentine’s Gifts for Him!

Dive in an pick out something that’s just for them and help their day go with a bang. Check out some of our top picks from our ace collection.

Transformers Optimus Prime Slanket

Continue reading “Love Is In The Air… Our Top Valentines Gifts For Him!”

The Weekly Retro Movie Rundown 261

Great towering heights! Another retro movie weekend had landed and is here to guide us through the weekend like a trusty friend who just always seems to make life more fun.

Swipe, pinch and stroke, we find ourselves facing what seems like a never ending wall of soft but sturdy carpet. Running our hands along each piece as if we’re walking a field of tall grass, we eventually stumble upon the most perfect of them all. The right feel, the right colour and at just the right price, we quickly size up and order our fabric of choice before another shade steals our hearts again.

SATURDAY 30th September

.
Babe
(1995) ITV2 1:55pm-3:45pm
A kindly farmer wins a cute piglet, which some greedy humans and jealous animals hope will end up as the Christmas roast. Undaunted, the young pig proves himself useful on the farm and enlists the aid of the resident dog in learning how to herd sheep. Family comedy, starring James Cromwell and Magda Szubanski, with Christine Cavanaugh, Miriam Margolyes and Hugo Weaving among those providing the voices of the animal characters.

Thunderbirds Are Go! (1966) Film4 3:05pm-4:55pm (1 hour 50 minutes)
International Rescue is called in to save the first manned space mission to Mars from sinister hijacker The Hood, and ensure a second attempt goes to plan. Puppet adventure based on Gerry Anderson’s TV series, featuring the voices of Shane Rimmer, Ray Barrett, Alexander Davion, Peter Dyneley, Sylvia Anderson and Cliff Richard, voicing a puppet version of himself.

Thunderbirds Merchandise

Dr Dolittle (1998) Film4 4:55pm-6:35pm (1 hour 40 minutes)
A doctor is stunned to discover he can talk to animals, and it is not long before his home and surgery are taken over by an assortment of ailing creatures in need of help. However, when the medic’s odd behaviour attracts his colleagues’ attention, he is forced to rely on his new-found furry friends to save him from the asylum. Comedy, starring Eddie Murphy, Ossie Davis and Oliver Platt.

The Fifth Element (1997) Channel 5 6:35pm-9:00pm
In the 23rd century, the world faces destruction from a seemingly unstoppable force of pure evil. Meanwhile, a New York cab driver encounters a mysterious woman destined to save the Earth from its fate, and has to protect her from a scheming arms dealer and a horde of alien mercenaries. Luc Besson’s sci-fi adventure, starring Bruce Willis, Milla Jovovich and Gary Oldman.

Volcano (1997) E4 8:00pm-10:00pm (2 hours)
A river of molten lava spews from an erupting volcano onto the streets of Los Angeles, prompting the head of a crisis agency to team up with an intrepid scientist in a frantic and dangerous bid to save the city’s residents. Disaster thriller, starring Tommy Lee Jones, Anne Heche, Gaby Hoffmann, Keith David and Don Cheadle.

Transformers: Dark of the Moon (2011) Film4 9:00pm-12:00am (3 hours)
The heroic autobots discover that a spaceship from their own planet crashed into the moon decades ago, carrying their former leader and an incredibly powerful device. They must fight to defend the human race as their enemies the decepticons plot to use this machine to rebuild their own world and destroy the Earth. Sci-fi adventure sequel, with Shia LaBeouf, Josh Duhamel and Rosie Huntington-Whiteley.

Transformers TShirts

SUNDAY 1st October

.
Never Been Kissed
(1999) E4 3:00pm-5:05pm (2 hours 5 minutes)
A clumsy 25-year-old would-be reporter is given the chance to prove herself when she is sent on an assignment to get an inside take on high-school life. However, when she falls for an English teacher, she has trouble maintaining the facade of a calm and sophisticated young lady, as all the bad memories of her awkward younger days come flooding back. Romantic comedy, with Drew Barrymore, Michael Vartan and David Arquette.

Big Daddy (1999) Sony Movie Channel 4:30pm-6:35pm
An immature 32-year-old is heartbroken when his girlfriend walks out on him. In a plan to win her back, he volunteers to look after his flatmate’s five-year-old son, thus demonstrating he is finally ready to grow up. However, his ideas of childcare prove unconventional and chaos quickly ensues. Comedy, with Adam Sandler, Joey Lauren Adams, Jon Stewart, Josh Mostel, Leslie Mann, Rob Schneider and Kristy Swanson, alongside Steve Buscemi in a cameo role.

Crocodile Dundee (1986) Film4 7:05pm-9:00pm (1 hour 55 minutes)
A New York reporter searches the Australian Outback for a maverick hunter with a legendary reputation, and invites the adventurer back to America. But the die-hard Aussie needs to draw on all his survival skills to adjust to life in the urban jungle. Comedy adventure, written by and starring Paul Hogan, with Linda Kozlowski, John Meillon and Mark Blum.

Enemy at the Gates (2001) Spike 10:05pm-11:30pm (1 hour 25 minutes)
A Soviet sniper becomes a national hero during the Second World War Battle of Stalingrad, so the Germans enlist a crack marksman of their own to deal with him. A lethal contest of wits follows as the two sharpshooters stalk each other, while the Russian also finds himself caught up in a love triangle with one of his friends. Drama, starring Jude Law, Ed Harris, Rachel Weisz, Joseph Fiennes, Bob Hoskins and Ron Perlman.

Under Siege (1992) Channel 5 11:25pm-1:20am (1 hour 55 minutes)
Terrorists infiltrate a US battleship in a carefully orchestrated move to steal its arsenal of nuclear weapons, unaware the ship’s resourceful cook – a veteran US Navy Seal – and a scantily clad stripper are about to foil their plans. Action adventure, starring Steven Seagal, Erika Eleniak, Gary Busey and Tommy Lee Jones.

Whatever you’re up to this weekend, don’t forget to empty the bag afterwards and always keep space ready on the memory card. You never know.

Autobots, Roll Out! Our Top Reasons We’re Hyped For Transformers: The Last Knight…

Transformers fans rejoice!  This week sees the release of the long awaited new film Transformers: The Last Knight and expectations are suitably high!

Humans are at war with the Transformers, and Optimus Prime is gone. The key to saving the future lies buried in the secrets of the past and the hidden history of Transformers on Earth. Now, it’s up to the unlikely alliance of Cade Yeager (Mark Wahlberg), Bumblebee, an English lord (Anthony Hopkins) and an Oxford professor (Laura Haddock) to save the world.

Any other plot details are being kept under lock and key but trailers of Optimus Prime fighting Bumblebee has got everyone talking, why are they at war with each other? Could the leader of the Autobots have turned to the dark side?  There have been multiple tag lines used on various promotional material for this new film such as ‘Rethink your heroes’, ‘Every legend hides a secret’ and ‘For One World To Live, The Other Must Die’.  These cryptic clues have got us very excited and we can’t wait to find out the true story!

It’s been reported that this is the last Transformers film that Michael Bay will direct and also rumoured to be following him out the door is Mark Wahlberg, so will the next film follow a new direction?  Either way, Transformers and Michael Bay go hand in hand so enjoy his last film in the franchise while you can!  He recently said in an interview “I’ve done it enough, and I’ve had a great time doing it. I’m going out with a bang on this one, and I feel like you gotta go out while you’re ahead, you know.” which all sounds positive for an action packed film!

You can show your appreciation for Transformers with some of the amazing Transformers TShirts and Cartoon TShirts on our site!  Perfect for rocking up the cinema in!

If you’re off to see the film this weekend we hope you enjoy it and let us know what you thought!

The Weekly Retro Movie Rundown 209

Crisps and dips! It’s Retro Movie Rundown O’Clock!

So with an entire weekend of classic movie goodness topped with some more modern releases icing, we find ourselves once again stashing up on all the essentials needed to complete our movie mission; milk in the fridge (for cereal and tea making abilities), big soft duvet, chocolate for obvious reasons and of course a whoooooole bunch of time and quiet….which is usually where things fall apart. With all these things in place, it’s time to draw the curtains, unplug the phone (is that still a thing?) and dive into the weekends movies! See you there.

Have a happy retro weekend!

SATURDAY 20th August

.
Short Circuit 2
(1988) Film4 1:00pm-3:20pm (2 hours 20 minutes)
Manic mechanoid Johnny Five meets an old friend in New York City and embarks on a fact-finding tour – but ends up entangled in a series of escapades culminating in a bank robbery. Sci-fi comedy sequel, starring Fisher Stevens, Michael McKean, Cynthia Gibb and Jack Weston, with the voice of Tim Blaney.

Batteries Not Included (1987) ITV2 2:45pm-4:50pm
A family of tiny alien spacecraft intervenes to help the residents of a run-down Manhattan brownstone tenement stop greedy developers from demolishing their homes. However, the miniature flying saucers have the odds stacked against them as they bravely do all they can to save the day. Sci-fi fantasy, starring Jessica Tandy, Hume Cronyn, Frank McRae and Elizabeth Pena.

Transformers: Revenge of the Fallen (2009) Film4 3:20pm-6:20pm (3 hours)
The war between the shape-shifting robots erupts once again, as the first of the evil Decepticons leads an attack on Earth to locate an ancient planet-destroying machine. Hapless teenager Sam Witwicky is caught in the middle of the ensuing conflict as he holds the key to discovering the location of the device. Sci-fi adventure sequel, starring Shia LaBeouf and Megan Fox.

Transformers TShirts

Enemy of the State (1998) Sky 1 9:00pm-11:30pm (2 hours 30 minutes)
A chance encounter with an old friend derails a successful lawyer’s fast-track career, plunging him headlong into a deadly game of cat and mouse with relentless government agents capable of anticipating his every move. He quickly realises the only way to save his own life is to expose the truths his pursuers seem so intent on covering up, and seeks out a former intelligence agent to take them on at their own game. Thriller, starring Will Smith, Gene Hackman, Jon Voight and Lisa Bonet.

Die Hard (1988) E4 9:00pm-11:40pm (2 hours 40 minutes)
New York cop John McClane visits Los Angeles to see his family over the Christmas holiday. Stopping off at his wife’s place of work, he realises armed men have taken over the building and are holding the corporation’s staff to ransom – and only he has the ability to fight back. Action thriller, starring Bruce Willis, Alan Rickman and Bonnie Bedelia.

Child’s Play 2 (1990) ITV4 11:00pm-12:45am
Murderous doll Chucky is accidentally resurrected by an unwitting toy manufacturer, and seeks out his former owner to continue his efforts to regain a human body. Horror, starring Alex Vincent, Jenny Agutter, Gerrit Graham, Christine Elise and Grace Zabriskie.

SUNDAY 21st August

.
Father of the Bride Part II
(1995) BBC2 1:00pm-2:40pm (1 hour 40 minutes)
A put-upon father has just got used to his daughter being married, when he learns she is pregnant. Thrown into a mid-life crisis, he impulsively sells his house so he and his wife can buy the seafront retreat they had always dreamed about – only for responsibility to come crashing back on him when his wife reveals she is also expecting. Comedy sequel, starring Steve Martin and Diane Keaton.

Turner & Hooch (1989) E4 2:30pm-4:35pm (2 hours 5 minutes)
A Californian detective investigating the murder of a local man by drug smugglers has only one witness to help him solve the case – the large, smelly dog that belonged to the victim, which is about to turn the detective’s well-ordered existence into chaos. Family comedy, starring Tom Hanks, Mare Winningham and Craig T Nelson.

The Incredible Hulk (2008) ITV 3:20pm-5:25pm (2 hours 5 minutes)
A bungled experiment causes a scientist to turn into a monster whenever he gets angry. He travels the world seeking a cure for his condition, while a ruthless general is determined to capture him and use the creature as a weapon. However, one of the soldiers under the officer’s command undergoes a terrifying transformation of his own. Comic-book adventure, starring Edward Norton, Liv Tyler, Tim Roth and William Hurt.

Hulk Merchandise

Big (1988) Film4 4:35pm-6:40pm (2 hours 5 minutes)
A boy ridiculed for his size makes a wish on a fairground machine to become bigger – only to wake up as a 30-year-old man. Driven from his home by his terrified mother, the bewildered youngster trapped in a grown-up body makes his way to New York, where he rises high in the ranks of a toy manufacturing company and applies his youthful enthusiasm to the complexities of adult life. Comedy, starring Tom Hanks, Elizabeth Perkins and Robert Loggia.

Transformers: Dark of the Moon (2011) Channel 4 8:00pm-11:00pm (3 hours)
The heroic autobots discover that a spaceship from their own planet crashed into the moon decades ago, carrying their former leader and an incredibly powerful device. They must fight to defend the human race as their enemies the decepticons plot to use this machine to rebuild their own world and destroy the Earth. Sci-fi adventure sequel, with Shia LaBeouf, Josh Duhamel and Rosie Huntington-Whiteley.

Transformers Clothing

Whatever you’re up to this weekend, don’t forget to print your tickets (if you have to) and to put the lid back on the toothpaste. No…really!
xoxo

The Weekly Retro Movie Rundown 202

Slap my thigh and tickle my chin!
It’s only another fun-packed retro movie weekend! A perfect time to sit back and enjoy some of the greatest moments in movie history which also bring some of the most memorable performances, scenes, and storylines. Grab the snacks, plump up the pillows and enjoy some of our top picks for this weekend!

Have a happy retro weekend!

SATURDAY 25th June

.
Black Beauty
(1994) ITV3 8:25am-9:25am
A stallion recalls the events of his life and a succession of good and bad owners. His carefree youth on a country estate is brought to an end by a stable fire, and he ends up enduring a hard life pulling a hackney cab in Victorian London. Family drama based on Anna Sewell’s novel, starring Sean Bean, David Thewlis, Jim Carter and Eleanor Bron, with Alan Cumming providing the voice of the horse.

Star Trek: Insurrection (1998) Channel 5 11:40am-1:40pm (2 hours)
Captain Picard and the Enterprise crew uncover a conspiracy by their own superiors and a sinister alien race to take over a peaceful world and exploit its power to prolong life. However, the crew is forced to defy Federation orders and turns renegade to protect the planet’s inhabitants. Sci-fi adventure sequel, starring Patrick Stewart, F Murray Abraham, Jonathan Frakes, Brent Spiner and Michael Dorn.

Star Trek TShirts

Fantastic Mr Fox (2009) Film4 1:00pm-2:40pm (1 hour 40 minutes)
A rebellious fox decides it is time to grow up and change his chicken-stealing ways for the sake of his wife and children. However, the presence of three wicked farmers near his woodland home proves a challenge he cannot resist. Stop-motion animated adventure based on the novel by Roald Dahl, with the voices of George Clooney, Meryl Streep, Jason Schwartzman and Bill Murray.

Fantastic Mr Fox Clothing

Police Academy 3: Back in Training (1986) ITV4 2:45pm-4:30pm
Facing closure from cutbacks in public spending and competition from a more successful academy, the police training school calls on its bungling graduates to act as instructors and make good officers out of a bunch of new recruits even more incompetent than they are. Comedy sequel, starring Steve Guttenberg, Bubba Smith, Michael Winslow and Art Metrano.

Superman (1978) ITV4 4:30pm-7:30pm
A fledgling superhero crash-lands on Earth after evacuation from his home planet and is taken in by an elderly couple who raise him as their own. But with adolescence comes a greater understanding of his superhuman powers, leading to his rebirth as a crusader for justice and defender of the American way of life. Comic-strip adventure, with Christopher Reeve, Gene Hackman, Margot Kidder and Marlon Brando.

Superman TShirts

Flubber (1997) 5STAR 5:05pm-7:00pm (1 hour 55 minutes)
A scatty professor is in financial trouble, and his only hope of avoiding disaster is to market his latest invention – a strange rubbery substance with a life of its own. However, a criminal gang is determined to get hold of his creation. Remake of 1961 Disney comedy The Absent-Minded Professor, with Robin Williams, Marcia Gay Harden, Christopher McDonald and Wil Wheaton.

Dirty Dancing (1987) 5STAR 7:00pm-9:05pm (2 hours 5 minutes)
A dance instructor at a 1960s resort hotel fears his career will be jeopardised when his regular partner is forced to pull out of an important show in which they are due to perform. Luckily, a naive teenager is happy to step in, and is treated to a whirlwind holiday education in life, love and expressing herself. Romantic drama, starring Patrick Swayze, Jennifer Grey and Jerry Orbach.

Predator 2 (1990) Film4 10:45pm-12:55am (2 hours 10 minutes)
A Los Angeles cop, working to bring down the city’s drug gangs, suspects Jamaican criminals when he discovers several of his targets killed and skinned alive. However, the culprit behind the murders reveals himself to be an alien big-game hunter – with the stealth and guile to outwit the police and criminals alike. Sci-fi sequel, starring Danny Glover, Bill Paxton, Gary Busey and Maria Conchita Alonso.

LA Confidential (1997) BBC1 11:20pm-1:30am (2 hours 10 minutes)
Three cops – an ambitious rookie, a hard-boiled veteran and a smooth character more interested in celebrity than justice – investigate a corpse-strewn bloodbath in a diner. However, the ensuing search for the perpetrators reveals a trail of crime and corruption in the police force. Thriller set in 1950s Hollywood, with Russell Crowe, Guy Pearce, Kevin Spacey, James Cromwell, Danny DeVito and an Oscar-winning Kim Basinger.

SUNDAY 26th June

.
The Horse Whisperer
(1998) Channel 5 1:45pm-5:00pm (3 hours 15 minutes)
A young girl is left disabled and her horse profoundly traumatised after a horrific road accident. Her distraught mother decides to take them to the remote Montana ranch of an equine healer. As time passes, his therapy and the peace and quiet of the countryside work their magic on their broken spirits. Drama based on Nicholas Evans’ novel, directed by and starring Robert Redford. With Kristin Scott Thomas, Sam Neill, Dianne Wiest and Scarlett Johansson.

Beethoven’s 2nd (1993) 3:20pm-5:05pm
The slobbering St Bernard is now grown up and in love with his beautiful sweetheart Missy. Together they bring a litter of puppies into the world – but have to go on the defensive when Missy’s owner, the evil Regina, sets out to steal them for herself. Comedy sequel, starring Charles Grodin, Bonnie Hunt, Chris Penn, Nicholle Tom and Christopher Castle.

One Hundred and One Dalmatians (1961) Channel 4 3:50pm-5:30pm (1 hour 40 minutes)
A fashion-mad woman longs to make a coat out of dalmatian skin, and resorts to kidnapping her friend’s litter of puppies, along with several other dogs. However, the captive pups’ devoted parents come to the rescue, aided by an assortment of other animals. Disney animated adventure based on Dodie Smith’s novel, with the voices of Betty Lou Gerson and Rod Taylor.

Disney Clothing

Transformers: Revenge of the Fallen (2009) Film4 6:10pm-9:00pm (2 hours 50 minutes)
The war between the shape-shifting robots erupts once again, as the first of the evil Decepticons leads an attack on Earth to locate an ancient planet-destroying machine. Hapless teenager Sam Witwicky is caught in the middle of the ensuing conflict as he holds the key to discovering the location of the device. Sci-fi adventure sequel, starring Shia LaBeouf and Megan Fox.

Transformers TShirts

Awakenings (1990) Sony Channel 6:40pm-9:00pm (2 hours 20 minutes)
A research doctor in a New York psychiatric hospital provokes equal measures of professional interest and suspicion when he appears to have discovered a means of reviving patients who have been trapped in a catatonic state for over 30 years. Fact-based drama, starring Robin Williams, Robert De Niro, Julie Kavner, Penelope Ann Miller, Max von Sydow and Alice Drummond.

Die Hard 2 (1990) Film4 9:00pm-11:25pm (2 hours 25 minutes)
Tough cop John McClane arrives at an airport to pick up his wife, but finds himself plunged into a bloody life-or-death struggle. He must battle terrorists who have seized control of the terminal as part of a campaign to secure the release of a convicted drug baron. Action thriller sequel, starring Bruce Willis, Bonnie Bedelia, William Sadler, Franco Nero and William Atherton.

Kill Bill: Vol 1 (2003) Sky Atlantic 10:10pm-12:20am (2 hours 10 minutes)
A female assassin wakes from a four-year coma and promptly sets out on a campaign to wipe out her erstwhile colleagues, who tried to kill her at her own wedding – one of whom is now the kingpin of the Tokyo underworld. The first part of Quentin Tarantino’s two-part martial arts thriller, starring Uma Thurman, Lucy Liu, Vivica A Fox, Daryl Hannah and David Carradine.

The Sixth Sense (1999) Channel 4 11:20pm-1:15am (1 hour 55 minutes)
A child psychologist, disheartened after the suicide of a former patient, takes on the case of a terrified boy haunted by ghostly apparitions, and tries to help him discover what the spirits want from him. M Night Shyamalan’s supernatural thriller, starring Bruce Willis, Haley Joel Osment, Toni Collette and Olivia Williams.

Whatever you’re up to this weekend, remember to put all of the pieces back in the box after and that a bit of cheese on top can make ANYTHING better.
xoxo